# SDR CALA9801322

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 636/1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON MID BAG BIN Z BEAM AT THRESHOLD, STA 636-693.  CORROSION WAS ALSO FOUND ON AFT BAG BIN Z BEAM AT THRESHOLD STA 1155-1212.  REPAIRS WERE INSTALLED IAW SRM 53-05, FIGURE 63.
